Items where Author is "Latunde, Tolulope"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

(2020) Optimal feasible solutions to a road freight transportation problem / Tolulope Latunde … [et al.]. Malaysian Journal of Computing (MJoC), 5 (1). pp. 456-468. ISSN 2600-8238

(2020) A step-length formula for conjugate gradient methods / Adam Ajimoti Ishaq, Tolulope Latunde and Kazeem Babatunde Akande. Malaysian Journal of Computing (MJoC), 5 (1). pp. 403-413. ISSN (eISSN): 2600-8238

This list was generated on Fri May 27 02:26:20 2022 UTC.